Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 66, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 22, 2022, 4:12 AM MDT for 10 counties in Colorado. It took effect at Oct 23, 2022, 11:00 AM MDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 22, 2022, 4:12 AM MDT (10:12 UTC)
- In effect from
- Oct 23, 2022, 11:00 AM MDT
- Expired
- Oct 23, 2022, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 11:28 AM MDT | NON-TSTM WND GST 58 | 3 Se Stonington, CO | |
| Oct 23, 11:46 AM MDT | NON-TSTM WND GST 58 | 9 S Springfield, CO | ASOS STATION KSPD 8 S SPRINGFIELD. |
| Oct 23, 11:59 AM MDT | NON-TSTM WND GST 60 | 4 Sw Campo, CO | MESONET STATION UCNC2 UTE CANYON. |
| Oct 23, 1:56 PM MDT | NON-TSTM WND GST 59 | 9 S Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.2 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4014 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383 WWUS85 KPUB 221012 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 412 AM MDT Sat Oct 22 2022 COZ231>237-230600- /O.UPG.KPUB.FW.A.0054.221023T1700Z-221024T0200Z/ /O.NEW.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 412 AM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for very strong winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>230-230100- /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 412 AM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, AND 230... * Affected Area...Fire Weather Zones 226, 227, 228, 229 and 230. * Timing...Saturday from 11 AM to 7 PM. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Cohen
6 follow-up statements
741 WWUS85 KPUB 222023 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 223 PM MDT Sat Oct 22 2022 COZ226>230-231230- /O.EXA.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ /O.CON.KPUB.FW.W.0065.000000T0000Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 223 PM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 226, 227, 228, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 226, 227, 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for strong winds and low relative humidities, which is in effect from 11 AM to 8 PM MDT Sunday. * Affected Area...Fire Weather Zones 226, 227, 228, 229 and 230. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 10 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>237-231230- /O.CON.KPUB.FW.W.0065.000000T0000Z-221023T0100Z/ /O.CON.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 223 PM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 9 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
560 WWUS85 KPUB 230037 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 637 PM MDT Sat Oct 22 2022 COZ226>237-231645- /O.EXP.KPUB.FW.W.0065.000000T0000Z-221023T0100Z/ /O.CON.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 637 PM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 7 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
083 WWUS85 KPUB 230237 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 837 PM MDT Sat Oct 22 2022 COZ226>237-231845- /O.CON.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 837 PM MDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 16 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
477 WWUS85 KPUB 231001 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 401 AM MDT Sun Oct 23 2022 COZ226>237-240200- /O.CON.KPUB.FW.W.0066.221023T1700Z-221024T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 401 AM MDT Sun Oct 23 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Timing...From 11AM to 8PM on Sunday * Winds...Southwest 20 to 35 mph with gusts up to 60 mph. * Relative Humidity...Minimum values of 15 to 20 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
672 WWUS85 KPUB 232050 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 250 PM MDT Sun Oct 23 2022 COZ226>237-240200- /O.CON.KPUB.FW.W.0066.000000T0000Z-221024T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 250 PM MDT Sun Oct 23 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Timing...From 11AM to 8PM on Sunday * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
795 WWUS85 KPUB 240135 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 735 PM MDT Sun Oct 23 2022 COZ226>237-240245- /O.EXP.KPUB.FW.W.0066.000000T0000Z-221024T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 735 PM MDT Sun Oct 23 2022 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... Winds will continue to decrease this evening and humidity values will recover significantly as a cold front pushes down the plains later this evening. As the cold front pushes southward, winds will shift to the north at 15 to 25 mph with a few higher gusts. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 21, 11:14 PM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, Oct 21, 11:14 PM MDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1114 PM MDT Fri Oct 21 2022 .UPDATE... Issued at 711 PM MDT Fri Oct 21 2022 Updated forecast to expire Red Flag Warning which was in effect for parts of the region. Also updated gridds to reflect ongoing weather. \/Hodanish && .SHORT TERM...(This evening through Sunday night) Issued at 358 PM MDT Fri Oct 21 2022 Key Messages: 1) Warm and breezy with critical fire weather conditions expected across the plains on Saturday. 2) Widespread snow and blowing Saturday night and Sunday across the higher terrain along the Continental Divide 3) Windy to very windy conditions expected across all of south central and southeast Colorado on Sunday, leading to high fire danger and possible critical fire weather conditions. Tonight-Saturday...Model data remains in good agreement of increasing west to southwest flow aloft across the region through the day tomorrow, as a strong eastern Pacific storm system, moving onshore across the Pacific Northwest Coast this afternoon, remains progged to translate into the Great Basin region through the day Saturday. With the increasing west to southwest flow and expected deep mixing, will see breezy westerly winds of 15 to 25 mph with gusts of 35 mph across most of southeast Colorado, and combined with dry air in place and rhs around 10 percent, the current Red Flag Warning from 11 am to 7 pm still remains on track. Good mixing and the downslope flow will also help to keep overnight lows on the mild side, especially in the banana belt along and west of the I-25 Corridor, with highs on Saturday expected to be above seasonal levels in the 70s and 80s across the eastern plains, and mainly in the 50s and 60s across the higher terrain, save for 30s and 40s at the peaks. Saturday night-Sunday night...Models continue to be in good agreement with the movement of Great Basin system across northwestern Colorado and into the Northern Rockies, with a strong jet core translating across south central and southeast Colorado through the day Sunday. This will bring windy to very windy conditions to the region, with the potential for strong downslope winds developing across the southern Sangre de Cristo Mtns late Saturday Night and spreading out into the lower elevations of the southern I-25 Corridor Sunday morning, as mtn top winds approach 50 to 60 kts, along with period of neutral shear before winds aloft increase later Sunday morning and afternoon. This increasing flow aloft will also bring strong and gusty winds to the rest of the higher terrain and the southeast plains on Sunday, with the potential of seeing gusts of 50 to 60 mph continuing through the day Sunday, strongest across the plains along and south of the Highway 50 Corridor, as the upper system and associated cold front aloft translates across the south central and southeast Colorado. This will also lead to possible critical fire weather conditions once again, especially across the southeast plains, where the warmest temperatures are expected, along with possible areas of reduced visibilities in blowing dust. With that said, we have issued a high wind watch for the southern Sangres and the southern I-25 Corridor for late Saturday night and Sunday, with the potential of a high wind watch/warning being extended further east on Sunday. We have also issued a Fire Weather Watch for the southeast Plains on Sunday, which could also be expanded if necessary, as with the expected strong winds, fire danger will be high across much of the area. In addition, the strong west to southwest upslope flow and increasing moisture associated with the passing system, will bring widespread precipitation to the higher terrain, especially along and west of the ContDvd, where the first significant snowfall of the season. While total snowfall amounts continue to vary between advisory and warning criteria, the snow combined with the strong winds will create hazardous travel conditions across the higher mountain passes of the ContDvd late Saturday night and through the day on Sunday, and being the first winter weather evening of the season, we issued a Winter Storm Watch from Saturday evening through Sunday night for the eastern San Juan, La Garita and eastern Sawatch Mtns. With the passing trough, will see scattered scattered showers spreading across the high mtn valleys through the eastern mts and immediate adjacent plains through Sunday night, with some light snow accumulations possible as snow levels drop to between 7-8K ft Sunday and down to 5 K ft Sunday night. .LONG TERM...(Monday through Friday) Issued at 358 PM MDT Fri Oct 21 2022 1)Lower confidence in specific weather impacts when another trough of low pressure traverses over or near the region late next week. Monday...Medium range guidance is a little quicker with the passing mid-level shortwave trough of low pressure across southeastern Colorado. Due to this quicker movement we collaborated a quicker decrease in PoPs and precipitation Monday. This wave will also provide much cooler air with daytime temperatures nearly 20 degrees below late October averages. Overnight lows heading into Tuesday morning should officially put an end to our growing season in southern Colorado. Tuesday - Wednesday...Warming trend expected as the mid-level pattern flattens out a bit ahead of the next potential digging mid- level trough. Expecting mostly dry days with lighter winds which should help abate any fire weather issues. Thursday - Friday...This far out we're talking about much lower confidence on weather impacts across the region, at least in terms of magnitude and specifics. The potential does exist for more higher elevation snows, stronger winds, and more elevated fire weather conditions over the plains. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1111 PM MDT Fri Oct 21 2022 Main concern during this period will be windy conditions tomorrow afternoon. VFR conditions are near certain during the next 24 hours. Southwest flow aloft will be increasing and with excellent mixing, gusty winds will reach down to the surface during the afternoon time periods at all 3 taf sites, KPUB, KALS and KCOS. winds of 20 to 30 knts will be common during the afternoon tomorrow. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Saturday evening through late Sunday night for COZ060-066-068. High Wind Watch from late Saturday night through Sunday afternoon for COZ074-075-087-088. Red Flag Warning from 11 AM to 7 PM MDT Saturday for COZ226>237. Fire Weather Watch from Sunday morning through Sunday evening for COZ231>237. && UPDATE...HODANISH SHORT TERM...MW LONG TERM...HEAVENER AVIATION...HODANISH
Hazardous weather outlook, Oct 21, 10:16 AM MDT, 17 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1016 AM MDT Fri Oct 21 2022 COZ058>089-093>099-221630- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1016 AM MDT Fri Oct 21 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire-weather conditions will continue across portions of the southern I-25 corridor, where relative humidity values are expected to fall into the single digits and winds are expected to gust up to 40 mph in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday, critical fire-weather conditions are expected across the I-25 corridor and the southeast Colorado Plains. Relative humidity values are expected to fall into the low teens, and westerly winds are expected to gust up to 40 mph. A strong storm system is expected to bring widespread impacts across the region starting Saturday night and continuing through at least Sunday night. This includes very strong winds, heavy mountain snow and blowing snow, blowing dust across lower elevations, and continued critical fire-weather conditions over the plains. Impacts from the strong storm system could linger into early next week, though forecast confidence decreases considerably beyond this weekend. Nevertheless, cooler conditions will likely overspread the region for early next week, when we could see our first hard freeze across the plains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 23/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 3:52 AM MDT | Winter Storm Warning | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 48 hr |
| Oct 22, 3:52 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 6 more | 48 hr |
| Oct 22, 4:04 AM MDT | High Wind Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 4 more | 10 hr |
| Oct 22, 4:04 AM MDT | High Wind Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 10 more | 38 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.